# SDR AALA201909099010

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 63,096 hours, 27,691 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AUTOTHRUST COMMANDED HIGH THRUST 2X, THEN IDLE A 3RD TIME WHEN MANAGED SPEED SELECTED AT FL320 FROM STABLE M)&^ SELECTED. & M076IN CRS & DES PAGES. DURING UNACCELERATED M076 LEVEL FLIGHT. AUTOPILOT #2 TURNED LEFT OFF COURSE AT F320 JUST PRIOR TO NWMAN ON LAX STAR HLWD1. RECOUPLED WHEN BACK ON COURSE, OKAY FOR DURATION. AUTOTHRUST TARGET AND MANAGED SPEED FAILED TO ADJUST (MAGENTA ARROW STILL AT 124 KIAS AFTER 130 KIAS. ENTERED IN APPROACH PAGE. MAINTENANCE ACCOMPLISHED ILS LAND TEST AND RESET FMGC COMPUTERS, ALL CHECKS NORMAL IAW AMM 22-96-00. AND AFS GROUND TEST NORMAL IAW AMM 22-91-00.
